Universal separable metrizable spaces of given cohomological dimension

Wojciech Olszewski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

For every countable CW complex K, we construct a universal separable metrizable space X with K ε{lunate} AE(X). From this theorem we derive several corollaries devoted to the question of existence of universal spaces in cohomological dimension theory.

Original languageEnglish (US)
Pages (from-to)293-299
Number of pages7
JournalTopology and its Applications
Volume61
Issue number3
DOIs
StatePublished - Feb 24 1995

Keywords

  • Absolute extensor
  • Cohomological dimension
  • Universal space

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Universal separable metrizable spaces of given cohomological dimension'. Together they form a unique fingerprint.

Cite this